# SDR FDEA202210222641

- Difficulty date: October 22, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N944FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24497
- Aircraft time: 62,659 hours, 25,084 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114N4004166A
- Part serial: A20200
- Condition: Delaminated
- Location: Rt Nr 8 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#8 SLAT T/E WEDGE IS DISBONDED REPAIRED #8 SLAT T/E WEDGE DISBOND ON 3EA. AREA IAW FEDEX EA# F-5750-T0370952.
